# SDR AALA20150418006

- Difficulty date: April 18, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N487AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49680
- Aircraft time: 75,784 hours, 39,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TAIL LIGHTS AT TAIL CONE & AFT FLIGHT ATTENDANT SEAT INOPERATIVE.  REPLACED THE LAMPS FOR BOTH LIGHTS. OPERATIONALLY CHECKED GOOD.
